# SDR SWAA0110060117058

- Difficulty date: May 29, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 34,007 hours, 22,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 521022R7
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER BEAM CRACKED AFT CORNER.  R & R DOUBLER IAW SRM.
